Viewing 13 reply threads
  • Author
    Posts
    • #19744
      Patricia
      Participant

      Does anyone else experience intense burning sensations? I have only recently started experiencing them. I contacted my neurologist and was prescribed Gabapentin. After reading all of the possible side effects, I decided not to take it. I’m taking extra strength Tylenol rapid release capsules instead, but it’s really not effective.

    • #19753
      Anonymous
      Inactive

      My wife is taking Gabapentin for sciatic nerve pain. She gets the burning like that in her left leg. No side effects, which is good, but it is not extremely effective either.

    • #19762
      Marianne Opilla
      Participant

      I get tingling/burning across my upper back and scalp. I take Ibuprophen + extra strength Tylenol for that and other aches that i get.  I also just rest which I think is more helpful than anything.

    • #19765
      Ginger
      Participant

      Hi all,

      I was having burning sensations in both legs and feet.  I have found taking a natural medication called Neuropathy maximum strength has help tremendously. I take two pills in the morning and two pills at night. it’s all natural so no side effects. love it.  no more burning sensation and pain.

    • #19785
      Ginger
      Participant

      I have Progressive bulbar Palsy I.ve been taken this now for 2 years. I walk, Play golf and ride my bike with no pain now. Can’t talk or swallow very good, I have feeding tube if needed.
      For a good night sleep i use 10mg THC and 40mg CBD
      Hope this helps
      Ginger from Ontario Canada

      Neuropathy Support Supplement – Nerve Support with 600 mg Alpha Lipoic Acid Daily Dose
      from Nuturna

    • #22895
      Gretchen
      Spectator

      My body burns for a few hours before I get up,  I’ve taken a laser temperature of chest, arms, legs before get up and it’s average is 100.8.  My ALS Doctor has no explanation.  Do any of you have doctors who can explain the burning?

    • #22899
      John E. Mosman
      Participant

      Hi, I have had a burning sensation in my left foot for about a year now, prior to my diagnoses with ALS. Since then I have been taking Gabapentin every day and it works. I have not noticed any side effects from the drug. My experience for what it is worth.

      John

    • #22903
      Gretchen
      Spectator

      John,  Thanks for your response.

      I have been taking four Gabapentin for years which hasn’t helped the burning in the morning.

      • #22913
        John E. Mosman
        Participant

        Sorry to hear that, does it last long?

    • #22910
      Gideon
      Participant

      My wife’s have extremely hot and cold  feeling  all over her body ,we went to our  neurology, ALS clinic ,and no one know  the answer.

    • #22912

      I wonder if there are accompanying lesions, like in lichen planus, a chronic inflammatory condition?

    • #22923
      Eric Jensen
      Participant

      Gabapentin’s side effect of sedation, goes away. Max dose here is 2700mg, usually given at 900mg three times daily. It is a first-line neuropathic medication. Lyrica is the other option. Good luck. God bless.

    • #22925
      Robert
      Participant

      Hello everyone. I used to get burning in front of my ankle’s. It’s gone now, however now I experience a very cold feeling on my ankles, knees and hips. Its weird doctors cannot explain. I am not taking anything for it. Is anyone going through this/

    • #22937
      JOHN HALL
      Participant

      Suggest Tramadol 50mg

    • #23135
      Corey M
      Participant

      I’ve been taking Lyrica for a month and it’s working much better than gabapentin.

Viewing 13 reply threads
  • You must be logged in to reply to this topic.

©2022 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending

Log in with your credentials

or    

Forgot your details?

Create Account